# SDR SWIA201541229

- Difficulty date: May 14, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 33,333 hours, 19,733 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE-FUSELAGE SIDE-GOUGED AT AFTMOST LANDING, FROM HINGE PIN RETENTION PIN.  C-CHECK RO 5/23/15, BLENDED OUT GOUGED ON PAX DOOR HINGE FUSELADGE SIDE, BLENDED SECTION OF HINGE MEASURED AT 0.500" L, 0.600" W,  0.055" D,  BLENDED SECTION OF HINGE FOUND WITH IN LIMIT REF STS EA.  R & R  HINGE PIN AND SPRING PIN TO CORRECT THE CAUSE OF CHAFE REF AMM.
